# SDR GLBA20060665

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 19,893 hours, 28,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR HAD NO INDICATION OF GEAR DOWN AND LOCKED, INDICATOR INOPERATIVE-WILL NOT TEST.  OVERFLEW LAR TO DEN LANDED WITHOUT INCIDENT.  INSPECTED AND RIGGED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH.
